标题:Continuous dependence of the n-th eigenvalue of self-adjoint discrete Sturm-Liouville problems on the problem
作者:Zhu, Hao; Shi, Yuming
作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Shi, YM
通讯作者地址:[Shi, YM]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF DIFFERENTIAL EQUATIONS
出版年:2016
卷:260
期:7
页码:5987-6016
DOI:10.1016/j.jde.2015.12.027
关键词:Self-adjoint discrete Sturm-Liouville problem; The n-th eigenvalue; function; Continuous dependence; Asymptotic behavior
摘要:This paper is concerned with continuous dependence of the n-th eigenvalue of self-adjoint discrete Sturm-Liouville problems on the problem. The n-th eigenvalue is considered as a function on the space of the problems, called the n-th eigenvalue function. A necessary and sufficient condition for all the n-th eigenvalue functions to be continuous and several properties of the n-th eigenvalue function on a subset of the space of the problems are given. They play an important role in the study of continuous dependence of the n-th eigenvalue function on the problem. Continuous dependence of the n-th eigenvalue function on the equation and on the boundary condition is studied separately. Consequently, the continuity and discontinuity of the n-th eigenvalue function are completely characterized on the whole space of the problems. Especially, asymptotic behavior of the n-th eigenvalue function near each discontinuity point is given. (C) 2015 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84958121240&doi=10.1016%2fj.jde.2015.12.027&partnerID=40&md5=59a13d232572f6759a07953455356fc4
TOP